Jacobi-Trudy formula for a generalization of Schur polynomials related to any sequence of orthogonal polynomials in one variable is given. As a corollary we have Giambelli formula for generalized Schur polynomials.
Published inMoscow Mathematical Journal
Pages161 - 168
CitationSERGEEV, A.N. and VESELOV, A.P., 2014. Jacobi-Trudy formula for generalized Schur polynomials. Moscow Mathematical Journal, 14 (1), pp. 161 - 168.
PublisherAmerican Mathematical Society © Independent University of Moscow
VersionVoR (Version of Record)
Publisher statementThis work is made available according to the conditions of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by-nc-nd/4.0/
NotesThis article was published in the Moscow Mathematical Journal [© Independent University of Moscow] and the definitive version is also available at: http://www.mathjournals.org/mmj/2014-014-001/2014-014-001-007.html